# SDR HNAA2011052300149

- Difficulty date: May 16, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 46,460 hours, 50,874 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR FAILED INFLIGHT.  INSPECTED AND FOUND MOISTURE INSIDE RADOME.  REMOVED MOISTURE AND OPS CHECKED GOOD.
